# SDR USAA960631

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 344
- Part time: 19,323 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH FRAME T-CAP CORRODED AT AREAS BY 10, FS 344 FROM RBL 10 THROUGH LBL 15.  SPLICED IN NEW T-CAP.  REPAIRED PER TR 53-10-01 A.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2. (M)
